Solvability of elliptic systems with square integrable boundary data
2010 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 48, no 2, 253-287 p.Article in journal (Refereed) Published
We consider second order elliptic divergence form systems with complex measurable coefficients A that are independent of the transversal coordinate, and prove that the set of A for which the boundary value problem with L-2 Dirichlet or Neumann data is well posed, is an open set. Furthermore we prove that these boundary value problems are well posed when A is either Hermitean, block or constant. Our methods apply to more general systems of partial differential equations and as an example we prove perturbation results for boundary value problems for differential forms.
Place, publisher, year, edition, pages
2010. Vol. 48, no 2, 253-287 p.
IdentifiersURN: urn:nbn:se:su:diva-49463DOI: 10.1007/s11512-009-0108-2ISI: 000280594800004OAI: oai:DiVA.org:su-49463DiVA: diva2:378117
authorCount :32010-12-152010-12-142010-12-15Bibliographically approved